# SDR FDEA201211123948

- Difficulty date: November 12, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 365 TO 377 RBL 45 HAS CORROSION ON TRACK FLANGES.  CORROSION REMOVED IAW SRM 51-10-02 REV 106.  FOUND  EXCEED LIMITS IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 106.  SEAT TRACK SUPPORT REMOVED IAW SRM 51-40-02 REV 106. SEAT TRACK SUPPORT INSTALLED AS PER DWG 141N5130 SHT 2 REV E.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
